Jump to content


Photo

Narcolepsy In The Face


  • Please log in to reply
3 replies to this topic

#1 austeenob

austeenob

    Member

  • Members
  • 41 posts
  • Gender:Male
  • Location:Powhatan, VA

Posted 07 November 2012 - 07:17 PM

-



#2 Hank

Hank

    Member

  • Members
  • 1,426 posts
  • Gender:Male

Posted 07 November 2012 - 10:22 PM

I have been feeling pretty solid lately.. But I go in the bathroom and look at the mirror and I consistenly have HUGE bags & darkness under my eyes. It looks like I'm on drugs or something. I know this is minor.. but people could really think I'm on something with my eyes. Am I not getting quite enough sleep? I have been on 4.0 xyrem for a while now, no naps needed really.. just some doze offs when Im sitting in a chair on my computer. So do I need to take a nap, even if its not nesscarly needed? I just want atleast smaller bags under my eyes. Normal? Not normal? Anything would help. Thanks


Xyrem contains a lot of salt. Have you reduced other salt in your diet? Too much salt can cause puffiness in the face- especially under the eyes. Darkness under the eyes can also be from sinus congestion and allergies. Is this a possibility for you?

I have notice some puffiness in my face in the mornings some days (sonce on Xyrem), but it goes away after 15 minutes or so.

I also had a lot of sinus problems a few weeks ago and I had dark circles under my eyes. After my sinuses settled down, I was able to breathe perfectly through my nose. I have always had problems breathing through my nose- and now I am fine. I think my body was just responding to restorative sleep and clearing out junk. My dry, cracked lips have also completely healed for the first time ever.

I don't know if this is the case for you, but could there be a reason other than lack of sleep?

#3 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,290 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 07 November 2012 - 11:09 PM

Xyrem contains a lot of salt. Have you reduced other salt in your diet? Too much salt can cause puffiness in the face- especially under the eyes. Darkness under the eyes can also be from sinus congestion and allergies. Is this a possibility for you?

I have notice some puffiness in my face in the mornings some days (sonce on Xyrem), but it goes away after 15 minutes or so.

I also had a lot of sinus problems a few weeks ago and I had dark circles under my eyes. After my sinuses settled down, I was able to breathe perfectly through my nose. I have always had problems breathing through my nose- and now I am fine. I think my body was just responding to restorative sleep and clearing out junk. My dry, cracked lips have also completely healed for the first time ever.

I don't know if this is the case for you, but could there be a reason other than lack of sleep?


Doesn't Xyrem also act as a muscle relaxant? It could just be causing your face muscles to lose tone.

#4 Hank

Hank

    Member

  • Members
  • 1,426 posts
  • Gender:Male

Posted 08 November 2012 - 01:28 PM

hmmmm, maybe a little of all of that. I have being peeing soooooo many times a day (too much sodium i guess). My nose has been a little bit stuffed lately and I have had annoying post nasal drip for months now. I do put gatorade in my xyrem.. and 2 times a night I'm getting up with a full bladder usually. I will try all that. I hate salt! lol thanks


How much Gatorade are you adding.

Gatorade contains about 450 mg of sodium per liter, or about 110 mg per cup. Drinking one liter of Gatorade will replace the sodium lost in approximately half of a liter of sweat.

http://www.livestron.../#ixzz2BejKwJSF

I have cut way back on salt in foods during the day and it has helped. I have heard others mention Crystal Light added to Xyrem, but I take my Xyrem straight up. After my sinuses stopped draining, I have breathed comfortably through my nose for the first time ever- I don't know if that is similar to what you are experiencing or not.

Too much salt causes fluid retention. Low vitamin K and B12 also can cause darkness under eyes, so consider a multivitamin.